A geometric approach to the almost convexity and growth of some nilpotent groups.
Mathematische Annalen, Tome 285 (1989) no. 1, pp. 601-624
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
discrete Heisenberg group, Cayley graph, generators, growth-series, cone types, almost convexity
@article{MAN_1989__285_1_164620,
author = {Michael Shapiro},
title = {A geometric approach to the almost convexity and growth of some nilpotent groups.},
journal = {Mathematische Annalen},
pages = {601--624},
year = {1989},
volume = {285},
number = {1},
zbl = {0693.20037},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164620/}
}
Michael Shapiro. A geometric approach to the almost convexity and growth of some nilpotent groups.. Mathematische Annalen, Tome 285 (1989) no. 1, pp. 601-624. http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164620/